| Model Number |
15 |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.There was no report of patient use associated with the reported event.Upon evaluation of the customer's device, stryker observed that the device gave an "abnormal energy delivered" message when delivering defibrillation.As a result, the wrong defibrillation therapy may be delivered to a patient, if needed.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker determined that the cause of the reported issue was due to the biphasic pcb assembly being damaged.Stryker replaced the device's biphasic pcb assembly to resolve the reported issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.
Additional Manufacturer Narrative
Stryker further evaluated the removed biphasic pcb assembly and determined that the cause of the reported issue was due to shorted transistors, designator q5 and q6.
Event or Problem Description